Bulletin of the Section of Logic 27/3 (1998)


  1. Authors:
    Tadao ISHII

    Title:
    Propositional calculus with identity

    Pages:
    96-104
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Ewa GRACZYNSKA

    Title:
    G. Birkhoff's theorems for M-solid varieties

    Pages:
    105-116
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Paulo A.S. VELOSO

    Title:
    On eight independent equational axiom-atisations for fork algebras

    Pages:
    117-129
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Yvon GAUTHIER

    Title:
    A polynomial translation of Goedel's functional interpretation

    Pages:
    130-137
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Wojciech BUSZKOWSKI and Ewa ORLOWSKA

    Title:
    Relational logics for formalization of database dependencies

    Pages:
    138-143
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Adam OBTULOWICZ

    Title:
    Remark on visual presentation of deductions in Jaskowski's method of suppositions

    Pages:
    144-147
    File:
    bibtex
    Abstract ( + )